MAUDE Adverse Event Report: ARTHREX, INC. Ø7X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. Ø7X 30MM BC IF SCRW, VENTED; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number Ø7X 30MM BC IF SCRW, VENTED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/11/2022
Type of Reportable Event Malfunction
Event or Problem Description
On (b)(6) 2022, it was reported by a sales representative via sems that qty.2 of an ar-4030c-08 fastthread¿ biocomposite¿ interference screw 8 x 30 mm and an ar-4030c-07 fastthread¿ biocomposite¿ interference screw 7 x 30 mm had an issue.A surgeon broke these 3 tibial screws, trying to insert them for an acl fixation on (b)(6) 2022.This was discovered during use with no impact to the patient.Additional information has been requested.On (b)(6) 2022, the sales representative stated the following information via email and phone: a tibial drill bit was used to prepare the bone socket for insertion of the implants, the bone quality of the patient was not provided.Pieces of the implants broke off inside the patient and all fragments were retrieved.The case was completed by using one metal interference screw instead, part and lot number were unknown.This prolonged the surgery by about 20 minutes, no additional anesthesia was administered and the case was completed successfully.The outcome seemed to be fine, no patient harm, but the patient will have one metal screw instead of three absorbable ones.
 
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.

Brand Name
Ø7X 30MM BC IF SCRW, VENTED
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key13929267
Report Number1220246-2022-04675
Device Sequence Number5158845
Product Code MAI
UDI-Device Identifier00888867277649
UDI-Public00888867277649
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K180662
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 03/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberØ7X 30MM BC IF SCRW, VENTED
Device Catalogue NumberAR-4030C-07
Device Lot Number13215834
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/11/2022
Initial Report FDA Received Date03/28/2022
Date Device Manufactured04/29/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown